# SDR VTZA98221

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210263
- Condition: Fluctuation
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: A, E

## Discrepancy

PHL/IAD - FLT 6614 - AT 1540 HOURS ON 6-22-98, AIRCRAFT MADE AN UNSCHEUDLED LANDING DUE TO LT ENGINE FLUCTUATION.  CREW SHUT DOWN LT ENGINE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED PROPELLER GOVERNOR.  OPS CHECK OK.  AIRCRAFT WAS RELASED AND RETURNED TO SERVICE.  (X)
